Loose motion in baby
My baby has developed loose motions due to side effect of antibiotics (advent).it is given to treat his ear pain..i am giving enterogermina but still baby is passing 7 to 8 times loose motion..what should i do? He is 5 month old and still the antibiotic going on.
Like the answers? Chat privately with the doctor of your choice
Hello there. I can understabd your concern. Since its a antibiotic associated diarrhoea, a pre and pro biotic supplement containing colustrum would be of great help. You get imubless sachets from the chemist and give one sachet as directed on the packet thrice a day. Also, you have to give this sachet before feeding the baby and there must be atleast 2 hours gap between advent and this. Feed the baby frequently. Consult a pediatrician in person if the loose stools do not stop. Best regards. Dr. Anil kumar jain.
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.